MAUDE Adverse Event Report: CURE MEDICAL LLC CURE CATHETER; URINARY CATHETER

CURE MEDICAL LLC CURE CATHETER; URINARY CATHETER
Model Number M14U
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Date of Event 12/01/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Intermittent catheter patient (user) reported experiencing a recurrent urinary tract infection (uri) for 6-8 weeks.Due to his history with recurrent uti his doctor prescribed ciprofloxacin to take when he felt symptoms coming on.Patient stated that he would take the ciprofloxacin for about a week and uti symptoms would go away but then reoccur several times before finally clearing up.

Brand Name
CURE CATHETER
Common Device Name
URINARY CATHETER
Manufacturer (Section D)
CURE MEDICAL LLC
3471 via lido, #211
newport beach, ca
MDR Report Key9775262
Report Number3005471919-2020-00006
Device Sequence Number19476503
Product Code EZD
UDI-Device Identifier00815947020123
UDI-Public(01)00815947020123(17)240428(10)190521-2(241)M14U
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K072539
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/28/2024
Device Model NumberM14U
Device Catalogue NumberM14U
Device Lot Number190521-2
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/29/2020
Initial Report FDA Received Date03/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age68 YR
Patient Weight79